Uh oh!

About 30 mins ago, I realized that I had not taken my morning bipolar meds (It’s now 4pm). Uh oh!

For a couple hours I had been thinking I wasn’t feeling the best: headache, shaky, lower mood, just something not right. Then, the light bulb came on. Now what?

It’s been so long since this has happened that I didn’t know what to do. One of my meds is a sustained release that I take twice per day, so I knew I couldn’t take one now and still take it this evening. I went ahead and took one, knowing that I can’t take another one ’til tomorrow morning. The other is something I take twice per day but I used to take 3 times per day, so I know it’s safe to take it again later this evening. I took that one and will take it again as late as possible before I go to sleep to put as many hours between doses as possible.

I can only hope that I’ve dealt with this in the best way possible. I knew I couldn’t wait many more hours before I got it back in my system. The longer it’s out of my system, the worse the symptoms will get, and I don’t want my moods all over the place anymore than they already are.

Based on your experience, do you think I handled this ok?

 

5 thoughts on “Uh oh!

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s